RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 2, Pages 241–250 (Mi de10095)

This article is cited in 5 papers

Partial Differential Equations

Controllability of hyperbolic systems under singular perturbations

A. Z. Ishmukhametov

Computing Centre of the Russian Academy of Sciences, Moscow

UDC: 517.977

Received: 10.11.1997


 English version:
Differential Equations, 2000, 36:2, 272–284

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025